# SDR YENA2024091101251

- Difficulty date: September 6, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N990JL
- Make and model: Airbus A321-231
- Aircraft serial: 07993
- Aircraft time: 27,953 hours, 5,495 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1833, BOS-SFO. 'DESCENDING THROUGH 9500FT WE GOT A WEIRD SMELL IN FLIGHT DECK. ENGINES WERE AT IDLE APU WAS OFF. BOTH FO & 1 HAD A TASTE IN MOUTH AND FELT OFF. PROGRESSIVELY GOT WORSE ON APPROACH AND WE OPTED TO GET AIRCRAFT ON THE GROUND. WHILE TAXIING I FELT SLIGHTLY NAUSEOUS SO PUT ON O2 MASKS SEEMS THE EVENT WAS ISOLATED TO FLIGHT DECK; ACCOMPLISHED INFO NOTICES 2017-T015K SECTION B2 IDENTIFIED ODOR WAS TRANSIENT ENVIRONMENTAL FLIGHT PHASE TRANSITION. DECONTAMINATION LEVEL 3 WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. AIRCRAFT IS OF FOR SERVICES.'
